# SDR 9618559958

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47145
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 20671570153
- Condition: Failed
- Location: Radar Compt
- Part time: 9,326 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM FAILED EN ROUTE.  FLIGHT DIVERTED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RADAR TRANSCEIVER, OPERATIONAL CHECK NORMAL.
